# SDR HNAA2017010400006

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145
- Aircraft serial: 140058
- Aircraft time: 44,231 hours, 37,133 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE,  CARGO BAY FIRE ANNUNCIATOR ILLUMINATED, FIRED BOTTLES AND RETURNED TO FIELD.  NO FIRE HAD ACCURED.   REMOVED AND REPLACED BOTH CARGO BAY FIRE BOTTLES AND SMOKE DETECTORS IAW MM 25-15-01 AND MM 26-23-01. OS CHECKED GOOD. OK FOR SERVICE.
